# SDR AWXA200301490

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,417 hours, 26,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1010421
- Condition: Damaged
- Location: Seat Row 6-8 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE EMERGENCY ESCAPE PATH LIGHTS SEAT ROWS 1-8 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULLNOSE LIGHT HOUSING BETWEEN SEAT ROWS 6-8, OPERATIONAL CHECK WAS GOOD.
